Conjunction of tumor cells with lymphocytes: Implications for tumor invasion and metastasis

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Song, G; Ren, J; Stojadinovic, A; Chen, W; Sahab, Z; Fu, SW; Man, Y-G

Published Date

  • August 2012

Published In

Volume / Issue

  • 36 / 4

Start / End Page

  • 354 - 363

Published By

International Standard Serial Number (ISSN)

  • 1877-7821

Digital Object Identifier (DOI)

  • 10.1016/j.canep.2011.12.006

Language

  • en